MathSciNet Relay Station
MathSciNet bibliographic data
MR933303 53C22 (53C25 53C30)
Torres Lopera, J. F. Geodesics and conformal transformations of Heisenberg-Reiter spaces. Trans. Amer. Math. Soc. 306 (1988), no. 2, 489–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement